Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 33 of 34 found articles
 
 
  Volume Renormalization for the Blaschke Metric on Strictly Convex Domains
 
 
Title: Volume Renormalization for the Blaschke Metric on Strictly Convex Domains
Author: Marugame, Taiji
Appeared in: The journal of geometric analysis
Paging: Volume 28 (2017) nr. 1 pages 510-545
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 33 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands